# SDR SWAA2020041341029

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,570 hours, 36,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE PULL HANDLE IS EXPOSED / UNPACKED SLIDE FOR PULL HANDLE COVER AND REPOSITIONED GIRT BAR SHAFT PER MT 725-61-06
